Scattering of SH-waves by a rigid elliptic fiber partially debonded from its surrounding matrix - École des Ponts ParisTech Access content directly
Journal Articles Mechanics Research Communications Year : 1986

Scattering of SH-waves by a rigid elliptic fiber partially debonded from its surrounding matrix

Dates and versions

hal-00586569 , version 1 (17-04-2011)

Identifiers

Cite

Olivier Coussy. Scattering of SH-waves by a rigid elliptic fiber partially debonded from its surrounding matrix. Mechanics Research Communications, 1986, 13 (12), pp.39-45. ⟨10.1016/0093-6413(86)90009-1⟩. ⟨hal-00586569⟩
67 View
0 Download

Altmetric

Share

Gmail Facebook X LinkedIn More